On a question of Deaconescu about automorphisms. - III
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 45-82.
@article{RSMUP_1998__99__45_0,
     author = {Obraztsov, Viatcheslav N.},
     title = {On a question of {Deaconescu} about automorphisms. - {III}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {45--82},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {99},
     year = {1998},
     zbl = {0908.20020},
     mrnumber = {1636658},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__99__45_0/}
}
TY  - JOUR
AU  - Obraztsov, Viatcheslav N.
TI  - On a question of Deaconescu about automorphisms. - III
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1998
DA  - 1998///
SP  - 45
EP  - 82
VL  - 99
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1998__99__45_0/
UR  - https://zbmath.org/?q=an%3A0908.20020
UR  - https://www.ams.org/mathscinet-getitem?mr=1636658
LA  - en
ID  - RSMUP_1998__99__45_0
ER  - 
Obraztsov, Viatcheslav N. On a question of Deaconescu about automorphisms. - III. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 45-82. http://www.numdam.org/item/RSMUP_1998__99__45_0/

[1] J.C. Lennox - J. WIEGOLD, On a question of Deaconescu about automorphisms, Rend. Sem. Mat. Univ. Padova, 89 (1993), pp. 83-86. | Numdam | MR 1229044 | Zbl 0802.20026

[2] V.N. Obraztsov, An embedding theorem for groups and its applications, Mat. Sbornik, 180 (1989), no. 4, pp. 529-541. | Zbl 0685.20030

[3] V.N. Obraztsov, On infinite complete groups, Comm. Algebra, 22 (1994), no. 14, pp. 5875-5887. | MR 1298755 | Zbl 0836.20033

[4] V.N. Obraztsov, A new embedding scheme for groups and some applications, J. Austral. Math. Soc. (Series A), 61 (1996), pp. 267-288. | MR 1405540 | Zbl 0874.20014

[5] V.N. Obraztsov, Embedding into groups with well-described lattices of subgroups, Bull. Austral. Math. Soc., 54 (1996), pp. 221-240. | MR 1411532 | Zbl 0864.20018

[6] A. Yu. Ol'Shanskii, Geometry of Defining Relations in Groups, Nauka, Moscow (1989) (English translation: Kluwer Academic Publishers, Dordrecht (1991)). | MR 1024791 | Zbl 0732.20019

[7] A. Yu. Ol'Shanskii, On thrifty embeddings of groups, Vestnik Moskovsk. Univ., 2 (1989), pp. 28-34. | MR 1029497 | Zbl 0711.20017

[8] H. Smith - J. Wiegold, On a question of Deaconescu about automorphisms- II, Rend. Sem. Mat. Univ. Padova, 91 (1994), pp. 61-64. | Numdam | MR 1289631 | Zbl 0807.20028